The Annals of Mathematical Statistics

Meyer Abraham Girshick 1908-1955

David Blackwell and Albert H. Bowker

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 26, Number 3 (1955), 365-367.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728484

Digital Object Identifier
doi:10.1214/aoms/1177728484

Mathematical Reviews number (MathSciNet)
MR70573

Zentralblatt MATH identifier
0065.24507

JSTOR
links.jstor.org

Citation

Blackwell, David; Bowker, Albert H. Meyer Abraham Girshick 1908-1955. Ann. Math. Statist. 26 (1955), no. 3, 365--367. doi:10.1214/aoms/1177728484. https://projecteuclid.org/euclid.aoms/1177728484


Export citation